CSN Login
Members Online: 12

My feet are swollen...I am very concerned

patacz
Posts: 64
Joined: Sep 2010

I am very concerned about swelling of my feet. I noticed it about a month ago, but it wasn't so bad, however, a couple of days ago they got twiice as bad. I called my oncologist and they want to see me on Monday, they seem concerned. Have any of you experienced this? I am afraid of what this could mean, it seems like after treatment, there is always something else to deal with. I am not married and starting to feel very alone:-(

z's picture
z
Posts: 1257
Joined: May 2009

Hello, I really don't know why, but my oncologist always checked my legs and ankles for swelling. I thing there is a post about this, if you do a search on swollen ankles it should come up. I will try right now, and then post on it to bring it to the top. Lori

patacz
Posts: 64
Joined: Sep 2010

Thank you, Lori, my dr. did that too while I was going through treatment. I hope its nothing too serious, they are not so bad first thing in the morning, but by the end of the day, they are terrible, and they started to hurt.

mp327's picture
mp327
Posts: 2944
Joined: Jan 2010

This could be lymphedema and should be checked out by your doctor. I'm glad you are going in to see him on Monday. This is a pretty common side effect associated with the radiation. Do a google and you can learn much more about it.

patacz
Posts: 64
Joined: Sep 2010

I will check that out, I want to be prepared for my Monday's appt. As always, I appreciate the feedback. Thank you!

lacer00
Posts: 12
Joined: Jul 2009

I have swelling in my legs and feet. it is lymphedema. I was sent to physical therapy and they worked on my legs for a few weeks wrapping them and then I got the compression hose. I am suppose to wear them everyday. They really help. I hope you have had a good experience in getting this taken care of.

lizdeli's picture
lizdeli
Posts: 521
Joined: Jul 2009

My oncologist checks my legs for swelling as well. They check for lymhedema or clots. Foot swelling could result from radiation. I know you are worried. Post treatment we do worry about everything. It's probably a side affect of treatment. Hopefully they will be able to prescribe some physical therapy to alleviate the swelling and discomfort.

Please keep us posted.

Liz

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network